# SDR 96UAL900795

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: 7436023
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE NOISY AND VIBRATION ON TAKEOFF.  *S/D*  LOW FREQUENCY VIBRATION CAUSED THE NOISE AND VIBRATION.  THE FUEL CONTROL UNIT WAS REPLACED AND THERE HAS BEEN NO COMMENTS ON VIBRATIONS SINCE.
